Extremal metrics and k-stability

Gábor Székelyhidi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

79 Scopus citations


We propose an algebraic geometric stability criterion for a polarised variety to admit an extremal Kähler metric. This generalises conjectures by Yau, Tian and Donaldson, which relate to the case of Kähler - Einstein and constant scalar curvature metrics. We give a result in geometric invariant theory that motivates this conjecture, and an example computation that supports it.

Original languageEnglish (US)
Pages (from-to)76-84
Number of pages9
JournalBulletin of the London Mathematical Society
Issue number1
StatePublished - Feb 2007

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Extremal metrics and k-stability'. Together they form a unique fingerprint.

Cite this